# SDR DHL200072466C

- Difficulty date: March 6, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK,  FOUND RT WING TE SMALL LOWER SUPPORT ANGLE ON THE FWD SIDE OF THE NR 8 SPOILER ACTUATER FITTING CRACKED.  REMOVED AND REPLACED SUPPORT ANGLE PER SRM 51-30-2.  TREATED AND PRIMED PER SRM 51-10-6.
